Results 1 to 3 of 3

Thread: PCOS hair loss

Threaded View

  1. #1
    Junior Member
    Join Date
    Dec 2008
    Posts
    1

    Default PCOS hair loss

    Hello,

    a year ago I found out I had PCOS (because of increased body hair growth and scalp hair loss).

    My doctor put me on Diane 35 (I'm from Europe), Minoxidil 2% and Dexamethasone 0,25 mg every evening for 3 months (DHEA-s was slightly elevated).

    After 3 months my T and DHEA-s became really low, so I discontinued the dex.

    The thing is that one month into starting the above mentioned treatment my hair began thinning faster than ever. I did have a slightly elevated shed during that time and I started losing a lot of short strands.

    My question is - is it possible that dexamethasone have caused more harm than good as regards my hair? Why would my hair thin out quicker while on it?

    Thank you in advance,

    xlux

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» The Bald Truth

» Recent Threads

Going to order mesogun - any thoughts on which?
12-15-2014 05:00 PM
Last Post By Saltynuts
Today 10:56 AM
Propecia results?
02-07-2009 12:55 PM
Last Post By Amandeep
Today 10:51 AM
Bimatoprost finishing up Phase IIb trial!
11-04-2014 01:38 PM
by rdawg
Last Post By Jasari
Today 10:49 AM
am I going bald or just freaking out
Yesterday 10:46 AM
Last Post By xander0331
Today 10:44 AM
Minoxidil causes Erectile Dysfunction
Yesterday 04:10 AM
by Rizaan
Last Post By Rizaan
Today 10:36 AM
I'm fairly certain it's too late.
Today 12:52 AM
by Zan
Last Post By Rizaan
Today 10:31 AM